# SDR ASAA2018020123357

- Difficulty date: February 1, 2018
- Submitted: February 1, 2018
- Operation: Air carrier
- Aircraft: N423AS
- Make and model: Boeing 737990ER
- Aircraft serial: 35206
- Aircraft time: 19,024 hours, 6,260 cycles
- Engine: Cfmint CFM567B27E
- System (JASC): 7397 · Engine Fuel System Wiring
- Part: Connector
- Condition: Disconnected
- Location: Pressure Switch
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

NR 1 ENGINE HAS PREVIOUS REPORT OF FUEL FILTER DIFFERENTIAL PRESSURE SWITCH CONNECTOR FOUND DISCONNECTED.  ACFT GROUNDED.   REMOVED & REPLACED J8 HARNESS IAW AMM 73-21-06-400-801-F00. ACCOMPLISHED ACTUATORS TEST IAW AMM 71-00-00-700-807-F00. ALL TESTS PASSED WITH NO FAULTS. ACCOMPLISHED EEC TEST IAW AMM 73-21-00-700-804-F00. ALL TESTS PASSED WITH NO FAULTS.
